# SDR UPS03440715

- Difficulty date: May 19, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D CROWN - S4R STRINGER CORRODED FROM BS 1311 TO 1319.  CORROSION BLEND OUT 0.030 X .5 X 2 INCH EXCEED SRM LIMIT.  STRINGER REPAIRED AS PER SRM 53-10-03 FIG 2.
